# SDR MEX2003172

- Difficulty date: May 11, 2003
- Submitted: May 23, 2003
- Operation: Air carrier
- Aircraft: N803ML
- Make and model: Doug DC-9-87
- Aircraft serial: 49726
- Engine: Pwa JT8D
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Lock
- Part number: 2672491
- Condition: Broken
- Location: Radome
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE RADOME RIGHT LOCK WAS BROKEN BY F.O.D.  THE RADOME LOCK WAS REPLACED IAW MM 53-51-02, TEST CORRECT.
